RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 296, Pages 265–279 (Mi tm3767)  

This article is cited in 3 scientific papers (total in 3 papers)

Sums of multiplicative characters with additive convolutions

A. S. Volostnov, I. D. Shkredov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We obtain new estimates for binary and ternary sums of multiplicative characters with additive convolutions of characteristic functions of sets with small additive doubling. In particular, we improve a result of Mei-Chu Chang. The proof uses the Croot–Sisask almost periodicity lemma.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work is supported by the Russian Science Foundation under grant 14-11-00433.


DOI: https://doi.org/10.1134/S0371968517010216

Full text: PDF file (225 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 296, 256–269

Bibliographic databases:

Document Type: Article
UDC: 511.66+511.336+511.218
Received: May 10, 2016

Citation: A. S. Volostnov, I. D. Shkredov, “Sums of multiplicative characters with additive convolutions”, Analytic and combinatorial number theory, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Ivan Matveevich Vinogradov, Tr. Mat. Inst. Steklova, 296, MAIK Nauka/Interperiodica, Moscow, 2017, 265–279; Proc. Steklov Inst. Math., 296 (2017), 256–269

Citation in format AMSBIB
\Bibitem{VolShk17}
\by A.~S.~Volostnov, I.~D.~Shkredov
\paper Sums of multiplicative characters with additive convolutions
\inbook Analytic and combinatorial number theory
\bookinfo Collected papers. On the occasion of the 125th anniversary of the birth of Academician Ivan Matveevich Vinogradov
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 296
\pages 265--279
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3767}
\crossref{https://doi.org/10.1134/S0371968517010216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3640789}
\elib{http://elibrary.ru/item.asp?id=28905737}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 296
\pages 256--269
\crossref{https://doi.org/10.1134/S0081543817010217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000400278600021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017932142}


Linking options:
  • http://mi.mathnet.ru/eng/tm3767
  • https://doi.org/10.1134/S0371968517010216
  • http://mi.mathnet.ru/eng/tm/v296/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shkredov I.D. Shparlinski I.E., “On Some Multiple Character Sums”, Mathematika, 63:2 (2017), 553–560  crossref  mathscinet  zmath  isi  scopus
    2. A. S. Volostnov, “On Double Sums with Multiplicative Characters”, Math. Notes, 104:2 (2018), 197–203  mathnet  crossref  crossref  isi  elib
    3. I. D. Shkredov, I. E. Shparlinski, “Double character sums with intervals and arbitrary sets”, Proc. Steklov Inst. Math., 303 (2018), 239–258  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:180
    References:22
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019